# SDR SWAA2025040804163

- Difficulty date: March 11, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1016+1; RBL36; WL208 FLOORBEAM WEB HAS CORROSION.<[01] UPDATED THE MEASUREMENTS TABLE.;[02] ACCOMPLISHED REPAIR PER EA#25-153-00666  'EA-GENERAL' REPAIR REFERENCE IS SELECTED.;[03] VERIFIED CORRECTIVE ACTION 2
